# SDR ASAA2017102922368

- Difficulty date: October 29, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 58,657 hours, 22,877 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Part number: 141A60762
- Condition: Worn
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT JET BRIDGE L1 DOOR VERY DIFFICULT TO OPEN. GROUNDED - YES. REMOVED & REPLACED L1 DOOR PIN, SCREW, & KEY WASHER FOR THE UPPER GUIDE ARM, REF AMM 52-11-21 PAGE 3 (4)(C) (D) (E) (F).
